Skip Navigation LinksHome > May/June 2011 - Volume 57 - Issue 3 > Is high-dose vasopressor (HDV) use associated with increased...
ASAIO Journal:
doi: 10.1097/MAT.0b013e318220485c
Errata

Is high-dose vasopressor (HDV) use associated with increased risk of renal failure (RF) after left ventricular assist device (LVAD) implant?: Erratum

Free Access

On page 136 of the ASAIO 2011 Author Index of volume 57 issue 2 of ASAIO, page 76 should have been included for Ian Ledford, BS, to read as follows:

Ledford, Ian 76, 82, 119, 120

This error has been noted in the online version of the article, which is available at www.asaiojournal.com.

Back to Top | Article Outline

Reference

Kfoury A, Rinchen U, McCormick A, et al. Intermountain Medical Center. Is high-dose vasopressor (HDV) use associated with increased risk of renal failure (RF) after left ventricular assist device (LVAD) implant? ASAIO J 57; 76, 2011.

Copyright © 2011 by the American Society for Artificial Internal Organs

Login